RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 3, Pages 3–39 (Mi da438)  

This article is cited in 1 scientific paper (total in 1 paper)

Discrete analogues of infinitely smooth functions

G. G. Amanzhaev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (2746 kB)

Bibliographic databases:
UDC: 517.5+519.7
Received: 07.12.1995

Citation: G. G. Amanzhaev, “Discrete analogues of infinitely smooth functions”, Diskretn. Anal. Issled. Oper., 3:3 (1996), 3–39

Citation in format AMSBIB
\Bibitem{Ama96}
\by G.~G.~Amanzhaev
\paper Discrete analogues of infinitely smooth functions
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 3
\pages 3--39
\mathnet{http://mi.mathnet.ru/da438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490427}
\zmath{https://zbmath.org/?q=an:0913.41016}


Linking options:
  • http://mi.mathnet.ru/eng/da438
  • http://mi.mathnet.ru/eng/da/v3/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ananzhaev G.G., “On the classification of discrete functions having different smoothness”, Dokl Akad Nauk, 364:4 (1999), 439–441  mathnet  mathscinet  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:142
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020